I have been on low dose (12.5 mg twice daily) Metoprolol for a-fib for 6 years. I have gained weight and now am having a lot of trouble loosing weight even with strict dieting. I also have had long-term sleep issues, getting asleep and frequently waking up during the night. Could the drug be responsible?
There have been very rare reports of weight gain with Metoprolol. Insomnia has been reported too, but again it is not common.
If these effects are bothering you see your doctor.
- Metoprolol Information for Consumers
- Metoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2010 • 2 answers
Posted 11 Aug 2012 • 2 answers
Posted 31 Oct 2013 • 4 answers
Posted 30 Jan 2015 • 1 answer
Posted 2 May 2016 • 6 answers